# SDR 98ZZZX1837

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 105957411
- Condition: Sticks
- Location: Dual Torque
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TORQUE INDICATOR NEEDLES STICK.  REPLACES WITH NEW UNIT, CORRECTED PROBLEM.
